Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 7, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jun 26, 2010, 11:30 PM CDT for Buffalo County, Wisconsin. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2010, 11:30 PM CDT (04:30 UTC)
- Expired
- Jun 27, 2010, 2:01 AM CDT
- In force
- 3 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Buffalo County, WI
The radar
The La Crosse radar (KARX), 86 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1959 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
334
WGUS53 KARX 270430
FFWARX
WIC011-270830-
/O.NEW.KARX.FF.W.0007.100627T0430Z-100627T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1130 PM CDT SAT JUN 26 2010
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 330 AM CDT
* AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR
ESTIMATES UP TO 1 1/2 INCHES OF RAINFALL OVER THE LAST HOUR...WITH
AN ADDITIONAL INCH POSSIBLE BY 1 AM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALMA...MONDOVI AND MODENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4458 9204 4460 9201 4460 9153 4438 9152
4426 9153 4425 9188 4429 9192 4433 9193
4435 9196 4439 9204 4442 9209
$$
RIECK2 follow-up statements
151
WGUS73 KARX 270536
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1236 AM CDT SUN JUN 27 2010
WIC011-270830-
/O.CON.KARX.FF.W.0007.000000T0000Z-100627T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUFFALO WI-
1236 AM CDT SUN JUN 27 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR BUFFALO COUNTY UNTIL
330 AM CDT...
AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE HEAVIEST RAINFALL HAS MOVED EAST OF THE COUNTY.
HOWEVER...LIGHTER RAINS WILL PERSIST UNTIL AFTER 1 AM. RADAR
ESTIMATES THAT 2 TO 2.5 INCHES FELL IN ABOUT 2 HOURS OVER NORTHERN
PORTIONS OF BUFFALO COUNTY. ANOTHER QUARTER TO HALF INCH IS
POSSIBLE BEFORE THE RAIN ENDS.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...ALMA...
FOUNTAIN CITY...URNE...AND MONDOVI.
THE FOLLOWING STREAMS AND DRAINAGES MAY SEE FLOODING...BUFFALO
RIVER...BEAR CREEK...LITTLE BEAR CREEK...BY GOLLY CREEK...FARRINGTON
CREEK...AND TAMARACK CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AS WELL
AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4458 9204 4460 9201 4460 9153 4438 9152
4426 9153 4425 9188 4429 9192 4433 9193
4435 9196 4439 9204 4442 9209
$$
MW049
WGUS73 KARX 270701
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
201 AM CDT SUN JUN 27 2010
WIC011-270704-
/O.CAN.KARX.FF.W.0007.000000T0000Z-100627T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUFFALO WI-
201 AM CDT SUN JUN 27 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR BUFFALO COUNTY IS
CANCELLED...
RAIN HAS ENDED ACROSS THE AREA...AND CALLS TO LOCAL LAW ENFORCEMENT
INDICATES THAT WATER PROBLEMS ARE NO LONGER A CONCERN. WHERE WATER
HAD PONDED ON STREETS AND IN LOW SPOTS...HAS NOW RECEDED.
SINCE THE EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED
AREA...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
HOWEVER...CREEKS AND RIVERS ACROSS THE COUNTY WILL CONTINUE TO HAVE
HIGH WATER THROUGH THE NIGHT. SOME OF THESE INCLUDE...BEAR CREEK...
LITTLE BEAR CREEK...TIFFANY CREEK...BY GOLLY CREEK...FARRINGTON
CREEK...TAMARACK CREEK...AND THE BUFFALO RIVER.
ALSO...WATCH OUT FOR ROAD WASHOUTS.
LAT...LON 4458 9204 4460 9201 4460 9153 4438 9152
4426 9153 4425 9188 4429 9192 4433 9193
4435 9196 4439 9204 4442 9209
$$
MWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 3:57 PM CDT, 7 hours 33 minutes earlier.
Area forecast discussion, Jun 26, 3:57 PM CDT, 7 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
357 PM CDT SAT JUN 26 2010
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
MUCH OF THE CONCERN TONIGHT DEALS WITH THE SEVERE WEATHER AND
FLOODING POTENTIAL TONIGHT.
AT 3 PM...A WARM FRONT EXTENDED FROM NEAR SIOUX FALLS SOUTH DAKOTA
TO JUST NORTH OF MOLINE ILLINOIS. THIS FRONT WILL LIKELY BE THE
AREA WHERE WE SEE THE INITIAL DEVELOPMENT OF THUNDERSTORMS LATE
THIS THIS AFTERNOON AND EARLY EVENING. WHILE THE DEEP MOISTURE
CONVERGENCE HAS BEEN STRONG ALONG THIS FRONT THIS AFTERNOON...
THERE CONTINUES TO BE JUST ENOUGH CIN TO PREVENT THE CONVECTION
FROM FIRING. THE MESO MODELS CONTINUE SUGGEST THAT THE CAP WILL
GRADUALLY ERODE BETWEEN 26.21Z AND 26.23Z...AND THIS WILL ALLOW
SCATTERED THUNDERSTORMS TO DEVELOP ALONG THIS FRONT. WHILE THE
EFFECTIVE SHEAR IS NOT THAT IMPRESSIVE ACROSS NORTHERN IOWA...IT
IS STRONG ENOUGH ACROSS SOUTHERN MINNESOTA FOR THE THUNDERSTORMS
TO BECOME SUPERCELLULAR. WITH EAST AND SOUTHEAST WINDS LOCATED
NORTH OF THIS FRONT...THERE IS SOME CONCERN THAT THERE MAY BE THE
POTENTIAL OF ISOLATED TORNADOES DEVELOPING ALONG THIS BOUNDARY.
BOTH OF THE 26.18Z RUC AND HRRR SUPPORT THIS IDEA...BECAUSE THEY
SHOW THAT THE SIGNIFICANT TORNADO PARAMETER WILL BE WELL IN THE
EXCESS OF 1. IN ADDITION...THE 26.09Z SPC SREF SHOWS THAT
30 PERCENT OF THE MEMBERS HAD THE SIGNIFICANT TORNADO PARAMETER
GREATER THAN 5.
MEANWHILE FURTHER WEST...THERE IS ALREADY A COUPLE OF LINES OF
THUNDERSTORMS DEVELOPING. THESE THUNDERSTORMS ARE CURRENTLY
ELEVATED...BUT ARE EXPECTED TO BECOME SURFACE BASED BY 26.22Z AND
THEN MOVE EAST TOWARD OUR AREA. THERE ARE ALSO SIGNS IN THE
SATELLITE IMAGERY AND ON RADAR THAT SOME ADDITIONAL SURFACE BASED
STORMS MAY BE ALREADY GETTING GOING ACROSS SOUTHEAST SOUTH DAKOTA.
THE MESO MODELS ARE SHOWING TWO DIFFERENT SOLUTIONS. THE 26.12Z
SPC WRF WOULD SUGGEST THAT THE THUNDERSTORMS WILL REMAIN IN
INDIVIDUAL LINES. MEANWHILE THE HRRR HAS CONTINUED TO SUGGEST THAT
THIS AREA WILL EVOLVE INTO A FORWARDING PROPAGATING MCS. THIS
ACTIVITY IS FORECAST TO MOVE INTO SOUTHEAST MINNESOTA AND
NORTHEAST IOWA BETWEEN 27.00Z AND 27.03Z...AND ACROSS THE
REMAINDER OF WESTERN WISCONSIN BETWEEN 27.03Z AND 27.06Z.
BEYOND THIS TIME FRAME FOR TONIGHT AND SUNDAY MORNING...THERE IS
MUCH UNCERTAINTY OF HOW THINGS ARE GOING TO EVOLVE. MANY OF THE
DETERMINISTIC MODELS SUGGEST THAT THERE WILL BE A LINE OF
CONVECTION TRAILING ALONG THE WARM FRONT WHICH BY THIS TIME WILL
BE LOCATED ACROSS THE NORTHERN THIRD OF THE FORECAST AREA...BUT
THERE IS CONCERN THAT AS THE CONVECTION FIRES ALONG THIS FRONT
THAT THE COLD POOLS MAY LIMIT HOW FAR NORTH THIS FRONT WILL
GET...AND THE FRONT MAY NOT GET TOO MUCH NORTH OF THE INTERSTATE
90 CORRIDOR. IN ADDITION...THERE IS A POSSIBILITY THAT THE WARM
SECTOR MAY DRY OUT FOR A BIT UNTIL THE SHORT WAVE TROUGH MOVES
THROUGH THE REGION LATE TONIGHT.
WITH PRECIPITABLE WATER VALUES RUNNING BETWEEN 1.5 AND 1.8 INCHES
AND WARM CLOUD DEPTHS BETWEEN 3500 AND 4500 FEET...THE
THUNDERSTORMS WILL BE HIGHLY EFFICIENT AT PRODUCING VERY HEAVY
RAIN IN A VERY SHORT PERIOD OF TIME. HOURLY RAINFALL RATES OF
1.50 TO 3.00 INCHES LOOK POSSIBLE. IN ADDITION...THERE MAY BE SOME
HIGHER RATES. SINCE THERE IS SOME CONCERN OF WHERE THE FRONT WILL
ULTIMATELY END UP...WE ADDED A FEW MORE COUNTIES /JACKSON...
CLARK...AND MONROE COUNTIES/ TO THE FLASH FLOOD WATCH.
.LONG TERM...TUESDAY THROUGH SATURDAY
A RIDGE WILL BUILD ACROSS THE AREA AND THEN REMAIN IN CONTROL OF
THE AREA THROUGH THE END OF THE WEEK. THIS RIDGE WILL PROVIDE DRY
WEATHER THROUGH THIS TIME PERIOD. WITH LIMITED MIXING AND
SATURATED SOILS...TEMPERATURES WERE COOLED A FEW DEGREES ON
TUESDAY AND WEDNESDAY.
&&
.AVIATION...TONIGHT AND SUNDAY MORNING
ANOTHER CHALLENGING FORECAST TO PIN DOWN THE CONVECTIVE DETAILS
THROUGH TONIGHT. EARLY AFTERNOON SURFACE ANALYSIS SHOWS A BROAD AREA
OF LOW PRESSURE ACROSS CENTRAL SOUTH DAKOTA AND A FRONTAL BOUNDARY
EXTENDING EASTWARD ALONG THE IOWA/MINNESOTA BORDER INTO WESTERN
WISCONSIN. PLUME OF LOWER 70S DEW POINTS ARCS FROM EASTERN
KANSAS/WESTERN MISSOURI NORTHWARD ALONG THE IOWA/NEBRASKA BORDER AND
INTO SOUTHEASTERN SOUTH DAKOTA...WHERE MIXED LAYER CAPES ALREADY
3000-4000 J/KG. LATEST SPC ANALYSIS PAGE SHOWS STRONGEST MOISTURE
CONVERGENCE ACROSS SOUTHEASTERN SOUTH DAKOTA...EXTENDING INTO
CENTRAL IOWA ALONG AN OLD OUTFLOW BOUNDARY.
CONVECTION NOW OVER SOUTH DAKOTA WILL LIKELY CONTINUE WITH FURTHER
DEVELOPMENT EXPECTED FROM SOUTHEASTERN SOUTH DAKOTA...INTO SOUTHERN
MINNESOTA THIS AFTERNOON. 12Z SPC WRF SNOWS THIS SCENARIO...WITH THE
15Z HIGH RESOLUTION RAPID REFRESH (HRRR) SHOWING A MORE CONSOLIDATED
AREA OF CONVECTION IN VICINITY OF KFSD THEN CONGEALING INTO A MCS
AND PUSHING EASTWARD. AT THIS POINT HIGHEST PROBABILITIES FOR
THUNDERSTORMS AT THE TAF SITES LOOK TO BE THIS EVENING AND DID ADD
SOME MORE SPECIFICITY FOR THE MOST LIKELY SCENARIO. RADAR WILL HAVE
TO BE WATCHED FOR DEVELOPMENT TO FINE TUNE THE CONVECTIVE DETAILS IN
THE TAFS. GENERALLY VFR CONDITIONS EXPECTED...WITH IFR CONDITIONS
POSSIBLE IN THE STORMS.
A LOT OF UNCERTAINTY FOR THE LATER PERIODS BEYOND 06Z TONIGHT. COLD
FRONT LOOKS TO APPROACH THE AREA...BUT NOT PASSING THROUGH THE TAF
SITES UNTIL 12Z-18Z SUNDAY. CONVECTION STILL POSSIBLE IN THIS TIME
FRAME BUT FOR NOW WILL CARRY VCSH AT BOTH SITES. CEILINGS AGAIN
TRICKY AS MVFR CEILINGS QUITE POSSIBLE IN THE WAKE OF ANY
CONVECTION.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR WIZ029-WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-
WIZ053-WIZ054-WIZ055-WIZ061.
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-
MNZ096.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-
IAZ029-IAZ030.
&&
SHORT/LONG TERM...BOYNE
AVIATION...RABERDINGHazardous weather outlook, Jun 26, 8:35 PM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 835 PM CDT SAT JUN 26 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-271000- ALLAMAKEE-CHICKASAW-CLAYTON-DODGE-FAYETTE-FILLMORE-FLOYD-HOUSTON- HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA-WINNESHIEK-WINONA- 835 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE INTO THE REGION TONIGHT...EXITING EAST DURING THE OVERNIGHT HOURS. THE STORMS WILL BE STRONG TO SEVERE... WITH DAMAGING WINDS AND VERY HEAVY RAINFALL THE MAIN SEVERE THREATS. WIND GUSTS OF 60 MPH AND RAINFALL OF UP TO AN INCH IN 1/2 HOUR WILL BE POSSIBLE. DUE TO THE RECENT RAINS AND POTENTIAL FOR WIDESPREAD HEAVY RAINFALL TONIGHT...A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON SUNDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR PORTIONS OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WIZ029-032>034-041-042-053>055-061-271000- BUFFALO-CLARK-CRAWFORD-GRANT-JACKSON-LA CROSSE-MONROE-RICHLAND- TREMPEALEAU-VERNON- 835 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF WESTERN WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE TONIGHT...BRINGING HEAVY RAIN AND THE POTENTIAL FOR DAMAGING WIND GUSTS. RAINFALL OF UP TO 1 INCH IN 1/2 HOUR IS POSSIBLE WITH THE STRONGEST STORMS. DUE TO THE RECENT RAINS AND POTENTIAL FOR WIDESPREAD HEAVY RAINFALL TONIGHT...A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON SUNDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WIZ017-043-044-271000- ADAMS-JUNEAU-TAYLOR- 835 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL AND CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE TONIGHT...BRINGING HEAVY RAIN AND THE POTENTIAL FOR DAMAGING WIND GUSTS. RAINFALL OF UP TO 1 INCH IN 1/2 HOUR IS POSSIBLE WITH THE STRONGEST STORMS. AS GROUNDS ARE SATURATED...ANY HEAVY RAINFALL COULD LEAD TO LOCALIZED FLOODING AND PONDING OF WATER ON ROADWAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON SUNDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. AJ/RIECK
In the hours before
Local storm report, Jun 26, 11:11 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1111 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND GST 1 S ZUMBRO FALLS 44.27N 92.43W
06/26/2010 E50 MPH WABASHA MN LAW ENFORCEMENT
&&
04Local storm report, Jun 26, 11:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1113 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM TSTM WND GST ROCHESTER 44.01N 92.48W
06/26/2010 M52 MPH OLMSTED MN ASOS
&&
04Local storm report, Jun 26, 11:17 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1117 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM HAIL 5 SE ROCHESTER 43.96N 92.40W
06/26/2010 E0.88 INCH OLMSTED MN EMERGENCY MNGR
WINDS ESTIMATED 40 TO 50 MPH
&&
04Local storm report, Jun 26, 11:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1119 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL ROCHESTER 44.01N 92.48W
06/26/2010 E0.75 INCH OLMSTED MN CO-OP OBSERVER
&&
04Special weather statement, Jun 26, 11:21 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1121 PM CDT SAT JUN 26 2010 IAZ008-009-018-019-270500- CHICKASAW-FLOYD-HOWARD-MITCHELL- 1121 PM CDT SAT JUN 26 2010 A LINE OF STRONG THUNDERSTORMS WILL SWEEP ACROSS THE AREA LATE THIS EVENING...WITH THE LEADING EDGE REACHING A CRESCO TO CHARLES CITY BY MIDNIGHT. STRONG WIND GUSTS OF 30 TO 40 MPH AND HEAVY DOWNPOURS WITH 1/2 TO 1 INCH OF RAIN IN AN HOUR ARE LIKELY WITH THIS LINE. PONDING OF WATER ON ROADWAYS WILL BE POSSIBLE. AJ
Local storm report, Jun 26, 11:27 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1127 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM TSTM WND GST 3 W PLAINVIEW 44.17N 92.23W
06/26/2010 M50 MPH WABASHA MN EMERGENCY MNGR
1122 PM TSTM WND GST EYOTA 43.99N 92.23W
06/26/2010 M60 MPH OLMSTED MN FIRE DEPT/RESCUE
1124 PM TSTM WND GST DOVER 43.97N 92.13W
06/26/2010 M60 MPH OLMSTED MN FIRE DEPT/RESCUE
&&
04The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 10:34 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 71 min |
| Jun 26, 11:34 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, La Crosse, Trempealeau | 56 min |
| Jun 26, 11:52 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 56 min |
| Jun 27, 12:20 AM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Monroe, Trempealeau | 41 min |
Nearby
Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.